# SDR DALA1229570926

- Difficulty date: April 6, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 522-541 L4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CEILING AREA, L4R CRACKED STA 522 AND 541.  REMOVED LONGERON FROM STA 519 TO 546, FABRICATED LONGERON AND REPAIR SPLICES AND INSTALLED IAW SRM 53-02.
